skip to main content

DOE PAGESDOE PAGES

Title: Gapless Symmetry-Protected Topological Order

Authors:
; ;
Publication Date:
Type:
Published Article
Journal Name:
Physical Review X
Additional Journal Information:
Journal Name: Physical Review X Journal Volume: 7 Journal Issue: 4; Journal ID: ISSN 2160-3308
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1412946

Scaffidi, Thomas, Parker, Daniel E., and Vasseur, Romain. Gapless Symmetry-Protected Topological Order. United States: N. p., Web. doi:10.1103/PhysRevX.7.041048.
Scaffidi, Thomas, Parker, Daniel E., & Vasseur, Romain. Gapless Symmetry-Protected Topological Order. United States. doi:10.1103/PhysRevX.7.041048.
Scaffidi, Thomas, Parker, Daniel E., and Vasseur, Romain. 2017. "Gapless Symmetry-Protected Topological Order". United States. doi:10.1103/PhysRevX.7.041048.
@article{osti_1412946,
title = {Gapless Symmetry-Protected Topological Order},
author = {Scaffidi, Thomas and Parker, Daniel E. and Vasseur, Romain},
abstractNote = {},
doi = {10.1103/PhysRevX.7.041048},
journal = {Physical Review X},
number = 4,
volume = 7,
place = {United States},
year = {2017},
month = {11}
}

Works referenced in this record:

Topological Insulators in Three Dimensions
journal, March 2007

Topological invariants of time-reversal-invariant band structures
journal, March 2007

Quantum Spin Hall Insulator State in HgTe Quantum Wells
journal, November 2007

Quantum Spin Hall Effect and Topological Phase Transition in HgTe Quantum Wells
journal, December 2006
  • Bernevig, B. A.; Hughes, T. L.; Zhang, S.-C.
  • Science, Vol. 314, Issue 5806, p. 1757-1761
  • DOI: 10.1126/science.1133734

A topological Dirac insulator in a quantum spin Hall phase
journal, April 2008
  • Hsieh, D.; Qian, D.; Wray, L.
  • Nature, Vol. 452, Issue 7190, p. 970-974
  • DOI: 10.1038/nature06843

Colloquium: Topological insulators
journal, November 2010